MathSciNet Relay Station
MathSciNet bibliographic data
MR2436431 (2009g:93085) 93D09 (34K20 93C23 93E03)
Rakkiyappan, R.; Balasubramaniam, P.; Lakshmanan, S. Robust stability results for uncertain stochastic neural networks with discrete interval and distributed time-varying delays. Phys. Lett. A 372 (2008), no. 32, 5290–5298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement